Ketosis and Medication

RedandBlonde

Full Member
S: 17st5lb C: 16st6lb G: 11st0lb BMI: 34 Loss: 0st13lb(5.35%)
Does anyone know if medication makes a difference to Ketosis?

I seem to be doing fine on Exante, which I started 1 week ago, but I have to take Lefludomide for arthritis and it seems to have stopped me from reaching ketosis (I think, it's not on showing on my sticks) plus I don't have headaches which is normal for a day or so. I have got the terrible taste in my mouth and have lost weight but I wondered if medication would make any difference.

Has anyone else experienced the same or know if it will slow the weight loss down?

Thanks all
xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Quirkygirl

Full Member
S: 14st3lb C: 14st3lb G: 11st7lb BMI: 29.4 Loss: 0st0lb(0%)
Hi I take medication and after 4 days my Ketostix said I was in ketosis and have remained there since.

good luck.xx
 

RedandBlonde

Full Member
S: 17st5lb C: 16st6lb G: 11st0lb BMI: 34 Loss: 0st13lb(5.35%)
Thanks Quirkygirl, good to know. Good luck too xx
 




Top